# SDR QMLA2014081214100

- Difficulty date: August 12, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N108LN
- Make and model: Snias AS350B3
- Aircraft serial: 3959
- Aircraft time: 4,686 hours, 13,022 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 3,349 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ODOR OF FUEL PROMPTED PRECAUTIONARY LANDING.  POST FLIGHT INSPECTION DID NOT REVEAL ANY FUEL LEAKS.
